# SDR AALA202002189024

- Difficulty date: February 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 61,724 hours, 23,867 cycles
- Engine: Iae V2527A5
- Engine time: 41,030 hours, 17,705 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Ring
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTED THE NR 2 ENGINE EXPERIENCED 5-6 COMPRESSOR STALLS AND VIBRATION AT FL 250. THE ENGINE THRUST WAS REDUCED TO IDLE AND AN EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED AT BOS SAFELY WITH NO FURTHER INCIDENTS.   REPLACED NR 2 ENGINE IAW WORK CARD 26L40071004. ALSO,THERE ARE SLIVERS OF METAL HOLDING OPEN THE BLEED VALVE. LOSS OF HPC STAGE 7 BLADE DUE TO LACK OF DAMPER WIRES INSTALLED IN THE ENGINE.
